# SDR 96ZZZX5495

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8107D
- Make and model: Piper PA-34-200T
- Aircraft serial: 3480170010
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 2H2216
- Condition: Failed
- Location: 2 Stage Pneu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SHUT-OFF FUNCTION IS INOP ON THE LOW PRESSURE REGULATOR OF THE 2-STAGE PNEUMATIC REGULATOR VALVE ASSY.  WHEN ACTIVATED VALVE DOES NOT ALLOW SUFFICIENT PNEUMATIC PRESSURE FOR OPERATION OF THE SURFACE DEICE BOOTS.
